# SDR ASAA2022120141015

- Difficulty date: December 1, 2022
- Submitted: December 5, 2022
- Operation: Air carrier
- Aircraft: N979AK
- Make and model: Boeing 737-9
- Aircraft serial: 43393
- Aircraft time: 1,290 hours, 406 cycles
- Engine: Cfmint LEAP1B21
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 2566M05P04
- Part serial: WYGM8176
- Condition: Leaking
- Location: Nr 1 Engine
- Part time: 2,010 hours, 722 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

NO. 1 ENGINE FUEL LEAK TRAILING BEHIND ENGINE AS TAXING TO PARKING. AFTER ENGINE SHUTDOWN LARGE POOL OF JET FUEL UNDER ENGINE. GROUNDED - YES. PERFORMED IDLE LEAK TEST BY FLIGHT CREW FOR 5 MINUTES IAW B737-9 AMM 71-00-00-790-804-GOO. LEAK FROM FUEL PUMP OUT OF LIMITS. REPLACED #1 ENG MAIN FUEL PUMP REF AMM 73-11-01. ACCOMPLISHED MAIN FUEL PUMP INSTALLATION TEST REF AMM 71-00-00 TEST 4 WITH NO LEAKS NOTED. ETOPS GROUND VERIFICATION.
